# SDR HNAA2024091200771

- Difficulty date: June 26, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 51,994 hours, 49,788 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2023 - RH WING AT RIB 9 LOWER SPLICE XIV CRACKED BTW TWO H-LOCK.  REPAIRED IAW ETD2024-145-018993 & EO1-57-24-0423.
